# SDR SWIA202265009

- Difficulty date: January 2, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH MLG WHEEL WELL BAT RIB AT APPROX. LBL45 HAS POSSIBLE CRACK    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED LH MLG WHEEL WELL BATT RIB AT APPROX. LBL45 IAW CRJ-200 SRM 51-42-21 REV.-38 JUL10/09 DWG 600-10204 REV-M COMPLIED WITH 51-900-1003-SKY
